# SDR 2007UALA00071

- Difficulty date: January 8, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N366UA
- Make and model: Boeing 737322
- Aircraft serial: 24535
- Aircraft time: 48,873 hours, 34,413 cycles
- Engine: Cfmint CFM563C1
- Engine time: 42,267 hours, 25,295 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR 1 COMPRESSOR STALL IN DESCENT.  [SUP 4-17-07]  CAUSE WAS CIT SENSOR NOT RESPONDING TO TEMPERATURE CHANGE.  REPLACED CIT SENSOR AND MAIN ENGINE CONTROL UNIT.  MEC BENCH TEST FOUND NO FAULTS.  CIT SENSOR DID NOT RESPOND TO TEMPERATURE CHANGE.  BOTH UNITS MADE SERVICEABLE.
